# SDR CALA0300117

- Difficulty date: February 4, 2003
- Submitted: March 14, 2003
- Operation: Air carrier
- Aircraft: N37615
- Make and model: Boeing 737524
- Aircraft serial: 27328
- Aircraft time: 25,496 hours, 13,631 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Sta 450
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FORWARD CARGO DOOR CUTOUT SKIN CORRODED ON INNER SIDE JUST BELOW LOWER AFT DOOR STOP, STA 450, STRINGER 22R.. THE CORRODED SECTION WAS REMOVED AND A DOUBLER AND TRIPLER WERE INSTALLED IAW ECRA 5331-01121.
